Aa
A
A
Close
Avatar universal
Abdominal pain and iud
I have had my paragard iud in for a around a year now and i am having lower left abdominal pain. It's a sharp pain. I comes and goes during the evenings when i am winding down for the night, sometimes during intercourse, and sometimes at night when i am laying in bed. Has anyone else experienced this before? could it be from my iud?

thanks
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

This may not be a serious issue or could be related to the IUD. To be on the safer side, I would suggest getting the evaluated by a gynaecologist at your earliest convenience to evaluate for secondary causes like infections, pelvic inflammatory diseases, erosions, ulceration, perforation or unrelated issues such as growths/ masses etc. After a cause is diagnosed, this can be managed accordingly.
Hope this helps.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
17049300 tn?1457716777
Blank
Philadelphia, PA
15394896 tn?1468598227
Blank
Lahore, Pakistan
Avatar universal
Blank
Avatar universal
Blank